×

An infinitesimal version of Cartan’s uniqueness theorem. (English) Zbl 0371.32021


MSC:

32M05 Complex Lie groups, group actions on complex spaces
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
32N05 General theory of automorphic functions of several complex variables
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bonsall, F.F., and J.Duncan: Numerical ranges of operators on normed spaces and of elements of normed algebras. London Math.Soc. Lecture Note series 2, Cambridge 1971. · Zbl 0207.44802
[2] Bourbaki, N.: Variétés différentielles et analytiques. Fasc. de résultats. Paris: Hermann 1971.
[3] Bremermann, H.J.: The envelopes of holomorphy of tube domains in infinite dimensional Banach spaces. Pac.J.Math.10, 1149-1153 (1960). · Zbl 0115.32902
[4] Cartan, H.: Les fonctions de deux variables complexes et le problème de la représentation analytique. J.de math, pures et appl., 9 e sér.,10, 1-114 (1931). · JFM 57.0387.01
[5] Cartan, H.: Sur les groupes de transformations analytiques. Act.Sci.Ind. 198. Paris: Hermann 1935. · JFM 61.0370.02
[6] Harris, L.A.: Bounded symmetric homogeneous domains in infinite dimensional spaces. Lecture Notes in Mathematics 364. Springer 1973, 13-40. · Zbl 0293.46049
[7] Kaup, W.: Über das Randverhalten von holomorphen Automorphismen beschränkter Gebiete. Manuscripta math.3, 257-270 (1970). · Zbl 0202.36504
[8] Kaup, W., Matsushima, Y. and Ochiai, T.: On the automorphisms and equivalences of generalized Siegel domains. Amer.J. of Math.92, 475-498 (1970). · Zbl 0198.42501
[9] Kaup, W. and Upmeier, H.: Jordan algebras and symmetric Siegel domains in Banach spaces. To appear. · Zbl 0357.32018
[10] Upmeier, H.: Über die Automorphismengruppen beschränkter Gebiete in Banachräumen. Dissertation Tübingen 1975. · Zbl 0313.32039
[11] Upmeier, H.: Über die Automorphismengruppen von Banach-Mannigfaltigkeiten mit invarianter Metrik. Math.Ann.223, 279-288 (1976). · Zbl 0326.58012
[12] Vey, J.: Sur la division des domaines de Siegel. Ann. Scient.Éc.Norm.Sup., 4e sér.,3, 479-506 (1970). · Zbl 0205.38901
[13] Vigué, J.-P.: Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Application aux domaines bornés symétriques. Ann. Scient. Éc. Norm. Sup., 4 e série,9, 203-282 (1976).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.